# SDR CALA2013082890808

- Difficulty date: August 26, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 64,100 hours, 24,289 cycles
- Engine: Iae V2527A5
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 4950000
- Part serial: J13010163
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUXILIARY POWER UNIT WILL NOT START.  R & R AUXILIARY POWER UNIT IGNITER BOX.  R & R AUXILIARY POWER UNIT PLUGS.   R & R AUXILIARY POWER UNIT IGNITER PLUG LEADS, OPERATIONS CHECKED NORMAL.
